Translator Disclaimer
15 July 2018 Analytic torsion and R-torsion of Witt representations on manifolds with cusps
Pierre Albin, Frédéric Rochon, David Sher
Duke Math. J. 167(10): 1883-1950 (15 July 2018). DOI: 10.1215/00127094-2018-0009

Abstract

We establish a Cheeger–Müller theorem for unimodular representations satisfying a Witt condition on a noncompact manifold with cusps. This class of spaces includes all noncompact hyperbolic spaces of finite volume, but we do not assume that the metric has constant curvature nor that the link of the cusp is a torus. We use renormalized traces in the sense of Melrose to define the analytic torsion, and we relate it to the intersection R-torsion of Dar of the natural compactification to a stratified space. Our proof relies on our recent work on the behavior of the Hodge Laplacian spectrum on a closed manifold undergoing degeneration to a manifold with fibered cusps.

Citation

Download Citation

Pierre Albin. Frédéric Rochon. David Sher. "Analytic torsion and R-torsion of Witt representations on manifolds with cusps." Duke Math. J. 167 (10) 1883 - 1950, 15 July 2018. https://doi.org/10.1215/00127094-2018-0009

Information

Received: 22 January 2015; Revised: 10 August 2017; Published: 15 July 2018
First available in Project Euclid: 7 June 2018

zbMATH: 06928113
MathSciNet: MR3827813
Digital Object Identifier: 10.1215/00127094-2018-0009

Subjects:
Primary: 58J52
Secondary: 55N25, 55N33, 58J35, 58J50

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
68 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 10 • 15 July 2018
Back to Top